# SDR ASOA20160912050C

- Difficulty date: September 12, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N14916
- Make and model: Emb EMB-145LR
- Aircraft serial: 145415
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EMERGENCY LIGHT STRIP BY ROW 9 AND 10 WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT STRIP AND OPS CHECKS WERE GOOD.
